Journal for Geometry and Graphics, Vol. 4, No. 2, pp. 115-118 (2000)

Ceva's and Menelaus' Theorems for the n-Dimensional Space

Malgorzata Buba-Brzozowa

Dept. of Mathematics and Information Sciences,
Warsaw University of Technology,
Plac Politechniki 1, PL 00-661 Warsaw, Poland

Abstract: This article presents generalizations of the theorems of Ceva and Menelaus for n-dimensional Euclidean space.

Keywords: Ceva's theorem, Menelaus' theorem, n-simplex

Classification (MSC2000): 51M04

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2002 ELibM for the EMIS Electronic Edition